# SDR ASAA2017111422559

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 7,077 hours, 2,324 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N11687
- Condition: Dirty
- Location: Temp Sensors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL CABIN TEMP ZONES VERY DIFFICULT TO CONTROL. FLUCTUATES FROM VERY COLD TO VERY HOT. ACFT GROUNDED.  FOUND CABIN TEMPERATURE SENSORS FWD AND AFT VERY DIRTY.  REMOVED AND REPLACED THE TEMP SENSOR FILTERS. CLEANED CABIN TEMP SENSOR FORWARD, AFT, AND FLIGHT DECK, IAW AMM 21-61-10.  RAN CABIN AIR WITH GROUND GATE AIR AS WELL AS PACK AIR. OPS CHECKED GOOD.
